RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Borodyanskii, Yurii Mikailovich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:8
Abstract pages:36
Full texts:8

http://www.mathnet.ru/eng/person156661
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1994
1. M. S. Burgin, Yu. M. Borodyanskii, “Operations and compositions in transrecursive operators”, Dokl. Akad. Nauk, 336:6 (1994),  727–729  mathnet  mathscinet  zmath; Dokl. Math., 49:3 (1994), 572–576
1991
2. M. S. Burgin, Yu. M. Borodyanskii, “Infinite processes and superrecursive algorithms”, Dokl. Akad. Nauk SSSR, 321:5 (1991),  876–879  mathnet  mathscinet  zmath; Dokl. Math., 44:3 (1992), 800–803
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021